# SDR MASA200500275

- Difficulty date: April 3, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 17,022 hours, 12,853 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ASH 7024 ORD.  RETURNED TO GATE FOR A PAX DOOR HANDLE CAUTION MESSAGE ON TAXI OUT.  MAINTENANCE FOUND THE DOOR HANDLE POPPED UPON RETURN TO GATE.  MAINTENANCE PERFORMED OPS CHECKS OF DOOR LATCH AND INDICATION SYSTEM AND COULD NOT DUPLICATE FAULT.
